# SDR AALA202009039011

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 17,282 hours, 8,174 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA320911
- Part serial: 417473
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER`S AFT WINDOW EXCESSIVELY HOT TO TOUCH AND DELAMINATING.  REMOVED AND REPLACED RIGHT COCKPIT FIXED WINDOW (R3), PER AMM 56-11-12.
